11/20(Tue) Knowing yourself (Host: Liwen Chen)

11/20(Tue) Knowing yourself (Host: Liwen Chen)

文章liwen » 週三 11月 14, 2018 2:47 pm

11/20(Tue)Knowing yourself Host: Liwen Chen

Hello, dear Yoyos! This is Liwen Chen. I will be the host for the meeting on Tuesday night, November 20.

There is nothing more important than becoming who you are here to be. With the distractions of daily life, we often do not take time to look within and understand who it is that we really are.

Here are just 11 questions that open the door to having a real conversation with yourself. I want to ask you to answer these questions honestly for yourself.

Session 1
1. If money were no object, what would you do all day?
2. If you could be anyone for a week, who would it be?
3. What conversation topic can you get lost in for hours?
4. If you walk into a bookstore, which section were you drawn to?
5. Who do you love to spend time with and why?

Session 2
6. If I asked your partner/mother/best friend what you are best at doing, what would they say?
7. Who were you as a kid?
8. What do people come to you for?
9. What do you feel least insecure about?
10. What's pure and simple fun for you?
11. If you had to write a book, what would it be about?

*******************************************************************************************************************************************
Agenda:
6:50~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:20pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:20 ~ 8:00pm Discussion Session (40 mins)
8:00 ~ 8:20pm Summarization (20 mins)
8:20 ~ 8:30pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
8:30 ~ 9:10pm Discussion Session (40 mins)
9:10 ~ 9:30pm Summarization / Concluding Remarks / Announcements (20 mins)
********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:請準時 7:00 pm 到 ~ 約 9:30 pm 左右結束
星期二聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備2~3分鐘的英語自我介紹。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以5到10句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
頭像
liwen
YOYO member
 
文章: 39
註冊時間: 週日 10月 04, 2009 10:20 am

Re: 11/20(Tue) Knowing yourself (Host: Liwen Chen)

文章Kooper » 週一 11月 19, 2018 1:01 pm

moved it to the top
Kooper
Vice President
 
文章: 2435
註冊時間: 週三 4月 11, 2007 11:40 pm

Re: 11/20(Tue) Knowing yourself (Host: Liwen Chen)

文章liwen » 週二 11月 20, 2018 3:58 pm

Thank you Kooper.
頭像
liwen
YOYO member
 
文章: 39
註冊時間: 週日 10月 04, 2009 10:20 am

Re: 11/20(Tue) Knowing yourself (Host: Liwen Chen)

文章liwen » 週三 11月 21, 2018 7:22 pm

Dear Yoyos,

Thanks for attending the meeting.
Hope you enjoy the discussions.

Attendees(22):Amy, Douglas, Wu, Felicidad, Devry, Arthur, Ryu, Ellen, Ramesh, Yvonne, Ken, Norman, Georgia, Shirley, Steve, Felicia, David, Iris, Wen-han, Liwen, Miller, Chris,文琪( Norman's friend)

Representer:
Session1: Douglas, Iris, Ken, Norman
Session2: Wu, Shirley, Wen-han, Georgia
頭像
liwen
YOYO member
 
文章: 39
註冊時間: 週日 10月 04, 2009 10:20 am


回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 23 位訪客